# SDR USAA011403

- Difficulty date: December 22, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN GOUGED 3 INCHES, STRINGER 24R AT STATION 990 AFT OF OUTFLOW VALVE.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
